# SDR BIER950020

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8368H
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8118062
- Engine: Lyc IO360C1C6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Studs
- Condition: Sheared
- Location: Nr 4 Cyl
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, PILOT NOTICED VIBRATION/PWR LOSS, AN UNEVENTFUL LANDING WAS MADE.  DURING PRELIM INSP, FOUND 5 OF THE 8 CYL HOLD DN STUDS FOR THE NR 4 CYL HAD SHEARED, LEAVING CYL LOOSELY MOUNTED ON ENG.  FURTHER INSP REVEALED CRACK IN CASE AROUND AREA OF REAR UPPER THROUGH STUD.  ENG WAS MATTITUCK OVERHAUL.
